# SDR SWAA2025102728953

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 7,654 hours, 4,102 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER INTRODUCING FUEL ON THE NR 1 ENG AND ACHIEVE LIGHT OFF, THE ENGINE ROLLED BACK- ENG DID NOT EXCEE EGT LIMIT. GATE RETURN.   FAULT MSG 71-43692, ENGINE STALLED DURING START.  C/W IFIM TASK G71-00-00-810-870; IDLE SYSTEM TEST PASSED; NO FAULTS; NO HISTORY. OK FOR SERVICE.
